Publication detail

On singular initial value problem for nonlinear Fredholm integrodifferential equations

ŠMARDA, Z.

Original Title

On singular initial value problem for nonlinear Fredholm integrodifferential equations

English Title

On singular initial value problem for nonlinear Fredholm integrodifferential equations

Type

journal article - other

Language

en

Original Abstract

This paper deals with existence and uniqueness of solutions of the singular initial value problem of Fredholm integrodifferential equations.

English abstract

This paper deals with existence and uniqueness of solutions of the singular initial value problem of Fredholm integrodifferential equations.

Keywords

Integrodifferential equations, Banach fixed point theorem.

RIV year

2006

Released

09.12.2006

ISBN

0044-4413

Periodical

Fasciculi Mathematici

Year of study

1

Number

37

State

PL

Pages from

77

Pages to

83

Pages count

7

Documents

BibTex


@article{BUT43642,
  author="Zdeněk {Šmarda}",
  title="On singular initial value problem for nonlinear Fredholm integrodifferential equations",
  annote="This paper deals with existence and uniqueness of solutions of the singular initial value problem of Fredholm integrodifferential equations.",
  chapter="43642",
  journal="Fasciculi Mathematici",
  number="37",
  volume="1",
  year="2006",
  month="december",
  pages="77",
  type="journal article - other"
}